valentine’s open house

class schedule

all classes are one hour unless otherwise noted

Thursday, February 14th

8:30AM - Yoga Flow
8:30AM - Spin - Advanced sign-up required.
9:30AM - Spark
10:30AM - Lite Cardio (30min)
10:30AM - TRX - Advanced sign-up required.
11:00AM - Lite Core Balance (30min)
5:30PM - Step express (45min)
6:00PM - Spin- Advanced sign-up required.
6:15PM - Flex (45min)
7:00PM - Zumba - Advanced sign-up required.
8:00PM - Yin Yoga Bliss



Friday, February 15, 2019

6:00AM - HIITS and Core
8:30AM - Flex
9:30AM - Zumba - Advanced sign-up required.
10:30AM - Nia
6:45PM - Slow flow Yoga

Saturday, February 16, 2019

7:30AM - Yoga Sculpt
8:30AM - Spin- Advanced sign-up required.
10:30AM - TRX - Advanced sign-up required.
10:30AM - Jump and Jab
11:15AM - Power & Grace (45min)
12:00PM - Zumba - Advanced sign-up required.